# SDR NSVA20070031

- Difficulty date: February 7, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 26,700 hours, 31,968 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412002
- Part serial: 3030590
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND LANDING GEAR FAILED TO RETRACT.  REPLACED LANDING GEAR CONTROL HANDLE IAW MM 32-31-05.  OPS CHECK GOOD, PN ON D494-12-001, SN ON 2150788, PN OFF D494-12-002, SN OFF 3030590.
